# SDR 98FDEA00538

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 049FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47803
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Torn
- Location: Nr 3 Pylon
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

98-213 - NR 3 ENG PYLON PNL 400GL TORN OFF ON INBD SIDE.  AIRCRAFT LANDED EWR WITHOUT INCIDENT.  REPLACED ACCESS PANEL.  ALL NUTPLATES APPEAR TO BE IN GOOD WORKING ORDER.
